# SDR FDEA202407080965

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 9,615 hours, 4,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Nr 5 Slat Te
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SLAT TRAILING EDGE WEDGE HAS A (2.0" X 0.5") GOUGE AT WS OSS 441 ON THE   LOWER SURFACE .  REPAIRED LH WING L/E # 5 SLAT TRAINLING EDGE WEDGE AT WS OSS 441 IN REF TO 767 SRM 57-  43-02-2R, PG 1-2 DETAIL I & III, FIG.201 SHEETS 1 & 2, AND 767 SRM 51-70-10-2R. THIS IS A MAJOR   REPAIR. SEE JPF FOR WORK ACCOMPLISHED. (WO#: 88678, NR#: 006.
